# SDR RAIA2009050400001

- Difficulty date: April 28, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 19,500 hours, 18,346 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14521169413
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT 8088 - IAD- BLEED 2 OVERTEMP MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 2 LOWER FUSELAGE DUCT.  OPERATIONAL CHECK OF THE SYSTEM WAS GOOD.
